MAUDE Adverse Event Report: AV-TEMECULA-CT HT COMMAND; GUIDE WIRE

AV-TEMECULA-CT HT COMMAND; GUIDE WIRE
Catalog Number 2078172
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: dilatation catheter: coyote, guide catheter: destination, the device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion located below the knee.A non-abbott atherectomy catheter crossed the lesion and then a 190 cm ht command guide wire was advanced through the atherectomy catheter up to the lesion.Then the guide wire met resistance with a non-abbott balloon catheter when the catheter was being advanced to the lesion.Thus both devices were removed from the anatomy and part of the guide wire was found to be separated inside the anatomy.It is unknown how the separated portion of the guide wire was removed from the anatomy.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HT COMMAND
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6664755
Report Number2024168-2017-05320
Device Sequence Number1972790
Product Code DQX
UDI-Device Identifier08717648176654
UDI-Public(01)08717648176654(17)190228(10)7030771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number2078172
Device Lot Number7030771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR CONCOMITANT MEDICAL DEVICES
Outcome Attributed to Adverse Event Required Intervention;